# SDR UIEA200400032

- Difficulty date: March 14, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Engine: Ge CF650E2
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Part number: 65B1054625
- Condition: Missing
- Location: Nr 1 Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE:  VIBRATION OF ENTIRE AIRFRAME ON CLIMB OUT.  SUDDEN VIBRATION AT APPROXIMATELY 16,000 FT AND 300K IAS.  PERFORMED BIRD STRIKE INSP MM.  FOUND DAMAGE TO THE FORWARD NR 1 ACM INLET LEFT SIDE AREA AND NR 1 ACM DOOR MISSING.  REPAIRED DAMAGED AREA IAW SRM PROCEDURES AND REPLACED MISSING DOOR.
